Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 10, NWS Key West, FL

February 9, 2015

NWS Key West, FL issued this small craft advisory at Feb 9, 2015, 2:49 PM EST. It took effect at Feb 9, 2015, 4:00 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 2:49 PM EST (19:49 UTC)
In effect from
Feb 9, 2015, 4:00 PM EST
Expired
Feb 10, 2015, 10:00 PM EST
In force
30 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WHUS72 KKEY 091949
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
249 PM EST MON FEB 9 2015

GMZ031>035-042>044-052>055-072>075-100500-
/O.NEW.KKEY.SC.Y.0010.150209T2100Z-150210T2100Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
249 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR INCREASING WINDS ON ALL KEYS COASTAL WATERS.

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL QUICKLY INCREASE TO
  NEAR 20 KNOTS TONIGHT...AND PERSIST THROUGH TUESDAY. SEAS AS HIGH
  AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC
4 follow-up statements
821 
WHUS72 KKEY 100319
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1019 PM EST MON FEB 9 2015

GMZ031>035-042>044-052>055-072>075-101030-
/O.CON.KKEY.SC.Y.0010.000000T0000Z-150210T2100Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1019 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL QUICKLY INCREASE TO
  NEAR 20 KNOTS AND GUSTY ACROSS ALL WATERS IN THE FLORIDA KEYS
  MARINE DISTRICT OVERNIGHT...EXCEPT INCREASING TO 20 TO 25 KNOTS
  AND GUSTY ACROSS THE FLORIDA STRAITS. THESE WINDS WILL PERSIST
  THROUGH TUESDAY. SEAS AS HIGH AS 9 FEET CAN BE EXPECTED IN WESTERN
  FLORIDA STRAITS...ESPECIALLY IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

DAF
772 
WHUS72 KKEY 100903
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
403 AM EST TUE FEB 10 2015

GMZ031>035-042>044-052>055-072>075-101530-
/O.EXT.KKEY.SC.Y.0010.000000T0000Z-150210T2200Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
403 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST WINDS WILL BLOW 20 TO 25 KNOTS AND
  GUSTY ACROSS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN
  REEF TO CRAIG KEY. NORTHWEST WINDS WILL DIMINISH A FEW KNOTS
  ELSEWHERE. A LARGE AREA OF SEAS 5 TO 7 FEET WILL PERSIST OVER THE
  EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA...WITH
  SEAS UP TO 8 FEET IN THE STRAITS NEAR THE CAY SAL BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
979 
WHUS72 KKEY 101953
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
253 PM EST TUE FEB 10 2015

GMZ031>035-042>044-052>055-072>075-110300-
/O.EXT.KKEY.SC.Y.0010.000000T0000Z-150211T0300Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
253 PM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT...
EVENING...

* WINDS AND WAVES...NORTHWEST WINDS NEAR 20 KNOTS AND GUSTY ON ALL
  KEYS WATERS THROUGH MIDNIGHT BEFORE DECREASING. SEAS OF 5 TO 7 FEET
  WILL CONTINUE OVERNIGHT WITH SEAS UP TO 8 FEET IN THE OUTER STRAITS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
475 
WHUS72 KKEY 110322
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1022 PM EST TUE FEB 10 2015

GMZ031>035-042>044-052>055-072>075-110430-
/O.EXP.KKEY.SC.Y.0010.000000T0000Z-150211T0300Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1022 PM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE LET DOWN

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:48 PM EST, 1 minute earlier.

Area forecast discussion, Feb 9, 2:48 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
248 PM EST MON FEB 9 2015

.DISCUSSION...
.CURRENTLY...
SCATTERED SHOWERS WITH SOME EMBEDDED THUNDERSTORMS MAINLY SOUTH
CONTINUE TO CROSS THE KEYS AREA THIS AFTERNOON. A TROUGH IS MOVING
ACROSS THE NORTHEAST GULF OF MEXICO AND BIG BEND OF NORTH FLORIDA.
WINDS ARE OUT OF THE SOUTHEAST AND GUSTY IN AND AROUND THESE
SHOWERS...AND NEAR 10 KNOTS OUTSIDE OF THESE AREAS. FROM SATELLITE WE
SEE DRY AIR MOVING AROUND A WEAKENING SHORT WAVE OVER THE EASTERN
GULF...WHILE THE BULK OF THE ENERGY IS ALREADY MOVING NORTHEAST ALONG
THE TROUGH.

.FORECAST...
AS THE TROUGH MOVES THROUGH THE AREA TONIGHT...WINDS WILL FRESHEN
QUICKLY AND SPREAD ACROSS THE ENTIRE KEYS BY MIDNIGHT. A SURFACE LOW
WILL DEVELOP EAST OF THE CAROLINAS TONIGHT. UNLIKE THE PAST FEW
SYSTEMS THIS ONE WILL MOVE FURTHER OUT TO SEA AND LIMIT THE EFFECTS
ON THE NORTH EAST MEGAPLEX. WHILE THE TROUGH MOVES FURTHER OUT TO
SEAS...A LARGE SCALE RIDGE WILL BUILD OVER THE CENTRAL PLAINS EARLY
THURSDAY...SLIDING SOUTHEASTWARD AND ARRIVING OVER THE EASTERN GULF
OF MEXICO SATURDAY MORNING. AS THE RIDGE ADVANCES ON THE GULF COAST
THE PRESSURE GRADIENT WILL STRENGTHEN RESULTING IN FRESHENING WINDS
THURSDAY EVENING THROUGH FRIDAY AFTERNOON. THEN AS THE RIDGE ARRIVES
OVER THE EASTERN GULF WINDS WILL RELAX AGAIN SATURDAY MORNING. THE
ONLY OTHER IDEA TO RELAY IS THAT THE WINDS WILL REMAIN MOSTLY OF
CONTINENTAL ORIGINS WHICH WILL STARVE THE ENVIRONMENT OF NEEDED
MOISTURE FOR ANY SIGNIFICANT RAIN CHANCES. THE COOLEST AIR OF THE
YEAR SO FAR MAY ARRIVE THIS WEEKEND WITH LOWS DIPPING INTO THE MIDDLE
50S.

&&

.MARINE...
A FRONT WILL APPROACH THE KEYS LATE THIS AFTERNOON THROUGH THE
OVERNIGHT PERIOD. WINDS WILL GRADUALLY INCREASE FROM NORTHWEST TO
EAST AND A SMALL CRAFT ADVISORY WILL SPREAD FROM THE DRY TORTUGAS
THIS EVENING...TO COVER THE ENTIRE KEYS AREA WATERS BY MIDNIGHT.
WINDS WILL QUICKLY DECREASE TUESDAY NIGHT...WHICH WILL REPEAL THE
ADVISORY BY EARLY WEDNESDAY MORNING. EXPECTING NORTH WINDS THROUGH
SATURDAY WITH A LARGE AREA OF HIGH PRESSURE BUILDING OVER THE EASTERN
UNITED STATES ON THURSDAY...INCREASING WINDS ACROSS SOUTH FLORIDA
AND THE KEYS WITH THE POTENTIAL FOR ANOTHER ADVISORY THURSDAY THROUGH
FRIDAY.

&&

.AVIATION...
VFR CEILINGS ARE EXPECTED TO PREVAIL AT THE KEY WEST AND MARATHON
AIRPORTS INTO MID AFTERNOON...WITH BRIEF MVFR OR IFR
CEILINGS/VISIBILITIES POSSIBLE AS SCATTERED SHOWERS AND A FEW
THUNDERSTORMS MOVE NORTHEAST AND EAST THROUGH THE WATERS NEAR THE
FLORIDA KEYS THROUGH EARLY EVENING. SOUTHEAST BREEZES HAVE HELD ON A
LITTLE LONGER EARLY THIS AFTERNOON AND ARE EXPECTED TO QUICKLY VEER
TO SOUTHWEST SOMETIME BETWEEN 20Z-22Z WITH GRADUAL INCREASE IN SPEEDS
AND GUSTINESS. WINDS WILL BECOME NORTHWEST LATE TONIGHT WITH FREQUENT
GUSTS NEAR OR A LITTLE OVER 20 KNOTS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1995...THE DAILY RECORD
LOW TEMPERATURE OF 48 DEGREES WAS RECORDED FOR FEBRUARY 9 IN KEY
WEST. TEMPERATURE RECORDS FOR KEY WEST DATE BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  67  73  60  69 / 20 -  -  -
MARATHON  66  73  59  69 / 20 -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........BWC
AVIATION/NOWCASTS.....RIZZO
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Feb 9, 6:00 AM EST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST MON FEB 9 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-101100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EST MON FEB 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS. THE PRIMARY THUNDERSTORM HAZARDS WILL BE
LIGHTNING AND LOCALLY GUSTY WINDS TOPPING 30 KNOTS.

A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR ALL MARINE ZONES
TONIGHT AS WEST TO NORTHWEST BREEZES FRESHEN AND SEAS BUILD ACROSS
FLORIDA KEYS COASTAL WATERS...SOUTHWEST OF A DEVELOPING ATLANTIC
GALE CENTER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED FOR ALL MARINE ZONES
ON TUESDAY AND PERHAPS TUESDAY NIGHT AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 11:09 AM ESTSpecial Marine WarningKEY66 min
Feb 9, 12:16 PM ESTSpecial Marine WarningKEY44 min
Feb 9, 12:58 PM ESTSpecial Marine WarningKEY62 min
Feb 9, 6:35 PM ESTSpecial Marine WarningKEY55 min
Feb 9, 6:59 PM ESTSpecial Marine WarningKEY46 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.